Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("FIXED POINT THEOREM")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2902

  • Page / 117

Export

Selection :

  • and

COMMON FIXED POINT THEOREMS FOR A FAMILY OF MAPPINGSKHAN MS.1981; INDIAN J. PURE APPL. MATH.; ISSN 0019-5588; IND; DA. 1981; VOL. 12; NO 3; PP. 305-311; BIBL. 14 REF.Article

CONJUGACIES OF TOPOLOGICALLY HYPERBOLIC FIXED POINTS: A NECESSARY CONDITION ON FOLIATIONSWALKER RB.1980; LECTURE NOTES MATH.; DEU; DA. 1980; NO 819; PP. 446-457; BIBL. 7 REF.Conference Paper

MAPPINGS ON METRIC SPACESMADHUSUDANA RAO J.1980; INDIAN J. PURE APPL. MATH.; IND; DA. 1980; VOL. 11; NO 4; PP. 502-506; BIBL. 2 REF.Article

ON A THEOREM OF BRIAN FISHERRAY BK.1979; INDIAN J. PURE APPL. MATH.; IND; DA. 1979; VOL. 10; NO 5; PP. 629-632; BIBL. 3 REF.Article

ON NUMERICAL APPROXIMATION OF FIXED POINTS IN C (0,1)FORSTER W.1979; LECTURE NOTES MATH.; DEU; DA. 1979; NO 730; PP. 112-125; BIBL. 17 REF.Conference Paper

ON SEQUENCES OF MAPPINGS AND FIXED POINTS IN UNIFORM SPACES IIMISHRA SN.1979; INDIAN J. PURE APPL. MATH.; IND; DA. 1979; VOL. 10; NO 6; PP. 699-703; BIBL. 9 REF.Article

SOME GENERIC PROPERTIES IN FIXED POINT THEORYDE BLASI FS.1979; J. MATH. ANAL. APPL.; USA; DA. 1979; VOL. 71; NO 1; PP. 161-166; BIBL. 18 REF.Article

A CHAIN OF RESULTS ON FIXED POINTSHARINATH KS.1979; INDIAN J. PURE APPL. MATH.; IND; DA. 1979; VOL. 10; NO 12; PP. 1484-1490; BIBL. 3 REF.Article

A NOTE ON A THEOREM OF RAY AND SINGHVISWANATHA NAIK K.1979; INDIAN J. PURE APPL. MATH.; IND; DA. 1979; VOL. 10; NO 4; PP. 508-510; BIBL. 1 REF.Article

ON A FIXED POINT PRINCIPLE OF SADOVSKII.DAHER SJ.1978; NONLINEAR ANAL., THEORY METHODS APPL.; GBR; DA. 1978; VOL. 2; NO 5; PP. 643-645; BIBL. 1 REF.Article

A FIXED POINT THEOREM OF A DENSIFYING MAPPING ON A BOUNDED COMPLETE METRIC SPACE.HAIMABATI CHATTOPADHYAY.1978; INDIAN I. PURE APPL. MATH.; INDIA; DA. 1978; VOL. 9; NO 4; PP. 320-323; BIBL. 7 REF.Article

FIXED POINTS FOR OPERATORS ON METRIC SPACES WITH CONDITIONAL UNIFORM EQUIVALENCE OF ORBITS.LEADER S.1977; J. MATH. ANAL. APPL.; U.S.A.; DA. 1977; VOL. 61; NO 2; PP. 466-474; BIBL. 6 REF.Article

SOME RESULTS ON COMMON FIXED POINTS.SHARMA AK.1977; INDIAN J. PURE APPL. MATH.; INDIA; DA. 1977; VOL. 8; NO 4; PP. 389-393; BIBL. 6 REF.Article

A FIXED POINT THEOREM FOR MAPPINGS WITH A SEQUENTIALLY COMPACT ITERATION IN PROBABILISTIC LOCALLY CONVEX SPACES.HADZIC O.1977; PUBL. INST. MATH.; YOUGOSL.; DA. 1977; VOL. 22; PP. 71-76; BIBL. 5 REF.Article

RANDOM VERSIONS OF KAKUTANI-KY FAN'S FIXED POINT THEOREMSPHAN VAN CHU'O'NG.1981; J. MATH. ANAL. &. APPL.; ISSN 0022-247X; USA; DA. 1981; VOL. 82; NO 2; PP. 473-490; BIBL. 12 REF.Article

FIXED POINT THEOREMS FOR LOCAL STRONG PSEUDO-CONTRACTIONSKIRK WA; MORALES C.1980; NONLINEAR ANAL., THEORY METHODS APPL.; GBR; DA. 1980; VOL. 4; NO 2; PP. 363-368; BIBL. 12 REF.Article

FIXED POINT THEOREMS IN TYCHONOFF SPACESREILY IL; SUBRAHMANYAM PV.1980; INDIAN J. PURE APPL. MATH.; IND; DA. 1980; VOL. 11; NO 5; PP. 565-571; BIBL. 12 REF.Article

ON DETERMINATION OF A COMMON FIXED POINTCHUMKI PANJA; SAMANTA SK.1980; INDIAN J. PURE APPL. MATH.; IND; DA. 1980; VOL. 11; NO 1; PP. 120-127; BIBL. 10 REF.Article

FIXED POINT THEOREMS FOR SET-VALUED MAPPINGSREICH S.1979; J. MATH. ANAL. APPL.; USA; DA. 1979; VOL. 69; NO 2; PP. 353-358; BIBL. 15 REF.Article

MULTIPLE FIXED POINT THEOREMS FOR PROBLEMS IN CHEMICAL REACTOR THEORYWILLIAMS LR; LEGGETT RW.1979; J. MATH. ANAL. APPL.; USA; DA. 1979; VOL. 69; NO 1; PP. 180-193; BIBL. 9 REF.Article

ON CIRIC TYPE MAPS WITH A NONUNIQUE FIXED POINTPACHPATTE BG.1979; INDIAN J. PURE APPL. MATH.; IND; DA. 1979; VOL. 10; NO 8; PP. 1032-1043; BIBL. 3 REF.Article

SOME RANDOM FIXED POINT THEOREMS FOR STRICT CONTRACTIONS AND NONEXPANSIVE MAPPINGS.ENGL HW.1978; NONLINEAR ANAL., THEORY METHODS APPL.; GBR; DA. 1978; VOL. 2; NO 5; PP. 619-626; BIBL. 14 REF.Article

SEQUENCE OF MAPPINGS AND FIXED POINTS.RAY BK.1976; INDIAN J. PURE APPL. MATH.; INDIA; DA. 1976; VOL. 7; NO 2; PP. 163-167; BIBL. 5 REF.Article

SOME FIXED POINT THEOREMS IN NORMED LINEAR SPACESCHEH CHIH YEH.1980; INDIAN J. PURE APPL. MATH.; IND; DA. 1980; VOL. 11; NO 3; PP. 292-296; BIBL. 13 REF.Article

A FIXED POINT THEOREMACHARI J; LAHIRI BK.1980; RIV. MAT. UNIV. PARMA; ISSN 0035-6298; ITA; DA. 1980; VOL. 6; PP. 161-165; BIBL. 12 REF.Article

  • Page / 117